Alert archive / Kansas / Wind Advisories in 2014

Wind Advisory 12, NWS Hastings, NE

March 29, 2014Jewell County, Mitchell County, Osborne County, Kansas

NWS Hastings, NE issued this wind advisory at Mar 29, 2014, 3:25 PM CDT for Jewell County, Mitchell County, Osborne County, Kansas. It took effect at Mar 30, 2014, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2014, 3:25 PM CDT (20:25 UTC)
In effect from
Mar 30, 2014, 12:00 PM CDT
Expired
Mar 30, 2014, 7:00 PM CDT
In force
7 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS

The radar

The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1933 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WWUS73 KGID 292025
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
325 PM CDT SAT MAR 29 2014

...STRONG SOUTHERLY WINDS EXPECTED SATURDAY...

KSZ007-018-019-300500-
/O.NEW.KGID.WI.Y.0012.140330T1700Z-140331T0000Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
325 PM CDT SAT MAR 29 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY. 

* TIMING...WINDS WILL INCREASE THROUGH THE MORNING
  HOURS...PEAKING IN SPEED DURING THE MID TO LATE AFTERNOON.

* WINDS...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  NEAR 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON
  EAST WEST ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
7 follow-up statements
881 
WWUS73 KGID 292029
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT SAT MAR 29 2014

...STRONG SOUTHERLY WINDS EXPECTED SUNDAY...

KSZ007-018-019-300500-
/O.CON.KGID.WI.Y.0012.140330T1700Z-140331T0000Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
329 PM CDT SAT MAR 29 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY. 

* TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS... 
  PEAKING IN SPEED DURING THE MID TO LATE AFTERNOON. 

* WINDS...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS 
  NEAR 45 MPH. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
228 
WWUS73 KGID 300056
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
756 PM CDT SAT MAR 29 2014

...STRONG SOUTHERLY WINDS EXPECTED SUNDAY...

KSZ007-018-019-301015-
/O.CON.KGID.WI.Y.0012.140330T1700Z-140331T0000Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
756 PM CDT SAT MAR 29 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY. 

* TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS... 
  PEAKING IN SPEED DURING THE MID TO LATE AFTERNOON. 

* WINDS...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS 
  NEAR 45 MPH. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
989 
WWUS73 KGID 300956
NPWGID

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE HASTINGS NE
456 AM CDT SUN MAR 30 2014

...STRONG SOUTHERLY WINDS EXPECTED TODAY...

KSZ007-018-019-301800-
/O.CON.KGID.WI.Y.0012.140330T1700Z-140331T0000Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
456 AM CDT SUN MAR 30 2014

...A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...
 

* TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS... 
  PEAKING IN SPEED DURING THE MID TO LATE AFTERNOON. 

* WINDS...SUSTAINED SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH
  WITH GUSTS NEAR 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

ROSSI
715 
WWUS73 KGID 301647
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1147 AM CDT SUN MAR 30 2014

...STRONG SOUTHERLY WINDS EXPECTED TODAY...

KSZ007-018-019-310000-
/O.CON.KGID.WI.Y.0012.140330T1700Z-140331T0000Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
1147 AM CDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS...SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS
  NEAR 45 MPH ARE EXPECTED THIS AFTERNOON.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
045 
WWUS73 KGID 302053
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
353 PM CDT SUN MAR 30 2014

...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE REMAINDER OF
THIS AFTERNOON...AND MAKE A RETURN ON MONDAY...

KSZ007-018-019-310500-
/O.NEW.KGID.WI.Y.0013.140331T1500Z-140401T0100Z/
/O.CON.KGID.WI.Y.0012.000000T0000Z-140331T0000Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
353 PM CDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT MONDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON AND THEN
  RETURN LATE MONDAY MORNING...PEAKING DURING THE AFTERNOON HOURS
  BEFORE DIMINISHING EARLY MONDAY EVENING.

* WINDS...SOUTH WINDS OF 25 TO 30 MPH WITH OCCASIONAL GUSTS NEAR
  45 MPH WILL CONTINUE THIS AFTERNOON. BY LATE MONDAY
  MORNING...NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH
  GUSTS NEAR 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ005-006-017-NEZ039>041-046>049-060>064-072>077-082>087-310500-
/O.NEW.KGID.WI.Y.0013.140331T1500Z-140401T0100Z/
PHILLIPS-SMITH-ROOKS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-
POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-
ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-
THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...PLAINVILLE...STOCKTON...ORD...SPALDING...SCOTIA...
WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON...
COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK...
ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD...
CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT...
CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS...
FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN...
SUPERIOR...NELSON...HEBRON...DESHLER
353 PM CDT SUN MAR 30 2014

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT MONDAY. 

* TIMING...WINDS WILL BE ON THE INCREASE THROUGH THE MORNING HOURS
  MONDAY...PEAKING DURING THE AFTERNOON HOURS BEFORE DIMINISHING
  EARLY MONDAY EVENING.

* WINDS...NORTHWEST WINDS WITH SPEEDS OF 30 TO 35 MPH AND GUSTS
  NEAR 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON
  EAST WEST ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
187 
WWUS73 KGID 302356
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
656 PM CDT SUN MAR 30 2014

...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE REMAINDER OF
THIS AFTERNOON...AND MAKE A RETURN ON MONDAY...

KSZ007-018-019-310800-
/O.EXP.KGID.WI.Y.0012.000000T0000Z-140331T0000Z/
/O.CON.KGID.WI.Y.0013.140331T1500Z-140401T0100Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
656 PM CDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
MONDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

* TIMING...STRONG WINDS WILL RETURN LATE MONDAY MORNING AND PEAK
  DURING THE AFTERNOON HOURS. WIND SPEEDS WILL DIMINISH EARLY
  MONDAY EVENING.

* WINDS...BY LATE MONDAY MORNING...WEST TO NORTHWEST WINDS WILL
  INCREASE TO 30 TO 35 MPH WITH GUSTS NEAR 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ005-006-017-NEZ039>041-046>049-060>064-072>077-082>087-310800-
/O.CON.KGID.WI.Y.0013.140331T1500Z-140401T0100Z/
PHILLIPS-SMITH-ROOKS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-
POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-
ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-
THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...PLAINVILLE...STOCKTON...ORD...SPALDING...SCOTIA...
WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON...
COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK...
ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD...
CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT...
CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS...
FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN...
SUPERIOR...NELSON...HEBRON...DESHLER
656 PM CDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
MONDAY...

* TIMING...WINDS WILL BE ON THE INCREASE THROUGH THE MORNING 
  HOURS MONDAY...PEAKING DURING THE AFTERNOON HOURS BEFORE 
  DIMINISHING EARLY MONDAY EVENING. 

* WINDS...WEST TO NORTHWEST WINDS WITH SPEEDS OF 30 TO 35 MPH AND
  GUSTS NEAR 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
253 
WWUS73 KGID 302358
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT SUN MAR 30 2014

...STRONG WINDS MONDAY...

KSZ007-018-019-310100-
/O.EXP.KGID.WI.Y.0012.000000T0000Z-140331T0000Z/
/O.CON.KGID.WI.Y.0013.140331T1500Z-140401T0100Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
658 PM CDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
MONDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

* TIMING...STRONG WINDS WILL RETURN LATE MONDAY MORNING AND PEAK 
  DURING THE AFTERNOON HOURS. WIND SPEEDS WILL DIMINISH EARLY 
  MONDAY EVENING. 

* WINDS...BY LATE MONDAY MORNING...WEST TO NORTHWEST WINDS WILL 
  INCREASE TO 30 TO 35 MPH WITH GUSTS NEAR 45 MPH. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ005-006-017-NEZ039>041-046>049-060>064-072>077-082>087-310100-
/O.CON.KGID.WI.Y.0013.140331T1500Z-140401T0100Z/
PHILLIPS-SMITH-ROOKS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-
POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-
ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-
THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...PLAINVILLE...STOCKTON...ORD...SPALDING...SCOTIA...
WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON...
COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK...
ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD...
CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT...
CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS...
FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN...
SUPERIOR...NELSON...HEBRON...DESHLER
658 PM CDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
MONDAY...

* TIMING...WINDS WILL BE ON THE INCREASE THROUGH THE MORNING 
  HOURS MONDAY...PEAKING DURING THE AFTERNOON HOURS BEFORE 
  DIMINISHING EARLY MONDAY EVENING. 

* WINDS...WEST TO NORTHWEST WINDS WITH SPEEDS OF 30 TO 35 MPH 
  AND GUSTS NEAR 45 MPH. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Mar 29, 12:30 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Mar 29, 12:30 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1230 PM CDT SAT MAR 29 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM CDT SAT MAR 29 2014

AN AREA OF SURFACE HIGH PRESSURE SLIDING SOUTHEAST ACROSS THE STATE
OF NEBRASKA THIS MORNING IS HELPING TO PROMOTE VERY LIGHT WINDS.
WITH THESE LIGHT WINDS AND RELATIVELY CLOUD FREE SKIES IN
PLACE...WE HAVE ENJOYED THE SET UP FOR NEAR IDEAL RADIATIONAL
COOLING ACROSS THE LOCAL AREA THE PAST FEW HOURS...WITH
TEMPERATURES AS OF 4 AM CDT FALLING TO NEAR DEWPOINT LEVELS ACROSS
MUCH OF THE FORECAST AREA. AS A RESULT...HAVE BEGUN TO SEE SOME
VERY PATCHY LIGHT FOG DEVELOP THE PAST COUPLE OF HOURS...WITH
FURTHER DETERIORATION POSSIBLE THROUGH SUNRISE. WITH THIS IN
MIND...FELT THE CURRENT MENTION OF PATCHY FOG IN THE FORECAST THROUGH
THE MORNING HOURS WAS JUSTIFIED...AND MADE NO CHANGES TO THE VERY
SHORT TERM WEATHER GRIDS. THAT SAID...FOG FORMATION IS NOT EXPECTED
TO BE WIDESPREAD OR PARTICULARLY DENSE AT THIS TIME...WITH ANY FOG
THAT DOES DEVELOP EXPECTED TO BURN RAPIDLY AFTER SUNRISE.

AS WE THEN TRANSITION INTO THE AFTERNOON HOURS...FOCUS WILL
SHIFT TO THE NEAR CRITICAL AND CRITICAL FIRE WEATHER DANGER EXPECTED
ACROSS THE REGION. WITH THE SURFACE HIGH SLIDING FURTHER SOUTHEAST
THROUGH THE DAY...EXPECT A BREEZY SOUTHERLY RETURN FLOW TO
DEVELOP IN ITS WAKE...WHICH COMBINED WITH GOOD VERTICAL MIXING AND
DEWPOINTS FALLING INTO THE LOW TO MID 20S...WILL LEAD TO NEAR
CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE LOCAL FORECAST
AREA. WHILE RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 30
PERCENT ACROSS THE ENTIRE FORECAST AREA BY EARLY AFTERNOON...THE
LOWEST RELATIVE HUMIDITIES AND STRONGEST WINDS ARE EXPECTED TO BE
ACROSS WESTERN PORTIONS OF THE FORECAST AREA WHERE MIXING WILL BE
THE GREATEST...AND CONTINUED WITH THE RED FLAG WARNING FOR THE
AFTERNOON AND EARLY EVENING HOURS MAINLY WEST OF A LINE EXTENDING
FROM LEXINGTON NEBRASKA TO BELOIT KANSAS.

ONCE THE SUN SETS THIS EVENING...EXPECT WINDS TO DECOUPLE SOME
ACROSS THE REGION...ALBEIT WITH A FAIRLY TIGHT GRADIENT REMAINING IN
PLACE...THEY COULD REMAIN A BIT BREEZY THROUGH THE EVENING AND
OVERNIGHT HOURS. WITH SOME MIXING IN THE LOWEST LEVELS
ANTICIPATED...EXPECT OVERNIGHT TEMPS TO REMAIN ELEVATED
OVERNIGHT...AND MAINTAINED FORECAST LOW TEMPS A FEW DEGREES ABOVE
00Z GUIDANCE.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 534 AM CDT SAT MAR 29 2014

FROM AN OVERALL BIG PICTURE PERSPECTIVE...NO TRULY MAJOR CHANGES
WERE MADE TO THE FORECAST THROUGH THIS 6-DAY PERIOD. THIS MEANS
THAT THERE ARE STILL SEVERAL PRECIPITATION CHANCES AT LEAST IN THE
20-40 PERCENT RANGE...STARTING DURING THE SUNDAY NIGHT-MONDAY TIME
FRAME AND AGAIN BETWEEN TUESDAY NIGHT-THURSDAY NIGHT AS A PAIR OF
DISTURBANCES PASS THROUGH INCREASINGLY-ACTIVE WEST-SOUTHWEST FLOW
ALOFT. THAT BEING SAID...THERE IS A GOOD REASON THAT POPS HAVE
BEEN CAPPED BELOW THE LIKELY RANGE THROUGH THIS ENTIRE TIME
FRAME...AS THE CONTINUED EXISTENCE OF MODEL DISCREPANCIES IN
TIMING AND PLACEMENT OF QPF MAKE IT VERY DICEY TO TRY JUMPING ON
ANY ONE PARTICULAR 12 HOUR TIME FRAME TO HIGHLIGHT A TRULY GOOD
CHANCE OF MEASURABLE PRECIP. AS FOR PRECIP TYPES...THE MAJORITY OF
THE CHANCES APPEAR TO FAVOR RAIN...BUT AT LEAST SOME POSSIBILITY
FOR AT LEAST A SNOW/RAIN MIX CURRENTLY EXISTS ESPECIALLY DURING
THE WED NIGHT-THURS NIGHT TIME FRAME. AS FOR POTENTIALLY HAZARDOUS
OR NEAR-HAZARDOUS WEATHER THAT NECESSITATES INCLUSION IN THE
HAZARDOUS WEATHER OUTLOOK: 1) THERE REMAINS A SLIGHT CHANCE OF
THUNDERSTORMS AREA-WIDE ON SUNDAY NIGHT AND THEN AGAIN IN
SOUTHEAST ZONES FROM TUES NIGHT INTO WEDNESDAY. AT THIS TIME ANY
RISK FOR SEVERE SEEMS PRETTY MINIMAL...BUT WILL HAVE TO KEEP AN
EYE OUT FOR SOME SMALL HAIL POTENTIAL SUNDAY NIGHT EVEN IF
COVERAGE OF STORMS IS PRETTY SPARSE. 2) DURING THE DAY
SUNDAY AND VERY POSSIBLY LASTING INTO SUNDAY NIGHT...PRIMARILY THE
SOUTHEAST 1/3 OF THE CWA COULD COME VERY CLOSE TO NEEDING A WIND
ADVISORY FOR SUSTAINED SOUTHERLY SPEEDS AROUND 30 MPH. THEN ON
MONDAY...THERE IS EVEN HIGHER CONFIDENCE THAT WE ARE PROBABLY
HEADING TOWARD WIND ADVISORY CONDITIONS AS STRONG NORTHWEST WINDS
DEVELOP BEHIND A SURGING COLD FRONT...WITH PRETTY DECENT POTENTIAL
FOR GUSTS AROUND 45+ MPH. 3) AT THE VERY LEAST...NEAR-CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY AS AFTERNOON RELATIVE
HUMIDITY VALUES ARE FORECAST TO FALL INTO THE 19-26 RANGE ACROSS
THE MAJORITY OF THE AREA...IN THE PRESENCE OF THE AFOREMENTIONED
STRONG SOUTHERLY WINDS THAT WILL ESPECIALLY BE PRESENT IN THE
SOUTHEAST 1/3 TO 1/2 OF THE CWA. PROBABLY COULD HAVE JUSTIFIED
ISSUING A FIRE WEATHER WATCH ALREADY ON THIS SHIFT FOR FAR
SOUTHWESTERN COUNTIES SUCH AS FURNAS/PHILLIPS/ROOKS...BUT WITH THE
EXISTING HEADLINE ALREADY OUT FOR TODAY/S FIRE WEATHER CONCERNS
FELT THE ONE-DAY-AT-A-TIME APPROACH WAS BEST. TEMP-WISE...THE
MAJORITY OF THIS TIME FRAME AVERAGES AT LEAST SLIGHTLY BELOW
SEASONAL AVERAGES...WITH THE MAIN EXCEPTION OF THE WARMEST DAY ON
SUNDAY.

GETTING INTO A BIT MORE DETAIL AND FOCUSING ON 12-24 FORECAST
PERIODS...

SUNDAY/SUNDAY NIGHT...THIS IS CLEARLY THE WARMEST DAY OF THE LONG
TERM PERIOD...AS SOUTHERLY BREEZES CRANK UP AHEAD OF THE FIRST
PROGRESSIVE AND FAIRLY LOW-AMPLITUDE SHORTWAVE TROUGH APPROACHING
FROM THE DESERT SOUTHWEST. MADE ONLY MINOR TWEAKS TO HIGH
TEMPS...AIMING FOR MID-UPPER 70S IN MOST NEB ZONES AND UPPER 70S-
LOW 80S IN MOST KS ZONES. THE ONLY CAVEAT HERE WOULD BE IF HIGH
CLOUDS CAME IN PARTICULARLY THICK AND SHAVED A FEW DEGREES OFF.
KEPT THE DAYTIME VOID OF POPS...BUT BY VERY LATE AFTERNOON TOWARD
00Z/7PM ITS POSSIBLE A FEW HIGH-BASED SHOWERS/THUNDERSTORMS COULD
ALREADY START POPPING FAIRLY CLOSE TO THE WESTERN EDGE OF THE CWA.
THEN SUNDAY EVENING/OVERNIGHT...THE PRIMARY MID LEVEL SHORTWAVE
MOVES INTO THE CENTRAL PLAINS...WHILE AT THE SURFACE A FAIRLY DEEP
LOW ON THE ORDER OF 992-997 MILLIBARS TRACKS FROM THE KS/CO/NEB
BORDER AREA INTO THE HEART OF CENTRAL NEB AS THE NIGHT GOES ON.
OBVIOUSLY FAIRLY STRONG SOUTHERLY BREEZES WILL PERSIST AHEAD OF
THIS LOW THROUGH MUCH OF THE NIGHT...KEEPING THINGS ON THE
SEASONABLY MILD SIDE. RAISED LOW TEMPS 2-3 DEGREES IN SOME
SPOTS...AND VERY POSSIBLY STILL NOT ENOUGH...BUT FOR NOW AT LEAST
KEEPING MOST AREAS UP IN THE 45-52 RANGE. ALTHOUGH THE COVERAGE OF
SHOWERS/THUNDERSTORMS IS STILL IN QUESTION AND COULD BE PRETTY
SPOTTY...EXPECT A GENERAL WEST TO EAST PROGRESSION OF SOME
ACTIVITY THROUGH THE NIGHT...SOME OF WHICH COULD PRODUCE SMALL
HAIL GIVEN A SIGNAL IN BOTH THE NAM/GFS FOR UP TO POTENTIALLY
SEVERAL HUNDRED J/KG OF MUCAPE ROOTED MAINLY NEAR/ABOVE 700MB.

MONDAY/MONDAY NIGHT...THE MID LEVEL SHORTWAVE TROUGH AND ALSO THE
STRONG SURFACE LOW BOTH EJECT EAST-NORTHEAST INTO THE UPPER
MIDWEST...USHERING IN WHAT APPEARS TO BE RATHER STRONG...SOLIDLY
ADVISORY-LEVEL WEST-NORTHWEST WINDS TO NEARLY THE ENTIRE CWA IN
ITS WAKE. ALTHOUGH ONLY THE FAR WESTERN AND NORTHERN COUNTIES OF
THE CWA WERE ASSIGNED SLIGHT POPS FOR MEASURABLE RAIN SHOWERS
DURING THE DAY...LEFT AT LEAST A SPRINKLE POSSIBILITY CWA-WIDE.
TEMPS...BOTH THE ACTUAL HIGH AND HOURLY TRENDS...WILL BE VERY
TRICKY DEPENDING ON THE SPEED OF THE SURGING FRONT...BUT MANY
AREAS WILL BE NEAR-STEADY TO SLOWLY FALLING FOR SOME PORTION OF
THE DAY. FOR ACTUAL HIGHS...LESSENED THE GRADIENT A BIT...BUT
STILL HAVE A HEALTHY RANGE FROM MID 40S FAR NORTH TO MID 60S FAR
SOUTHEAST...AND A LOT OF 50S IN BETWEEN. THEN ITS DRY MONDAY NIGHT
WITH DECREASING WINDS.

TUES/TUESDAY NIGHT...KEPT IT DRY DURING THE DAY AS THE REGION LIES
IN BETWEEN SYSTEMS...BUT ALREADY BY TUESDAY NIGHT PRECIP CHANCES
ARE BACK...ESPECIALLY LATE IN THE NIGHT WITHIN THE SOUTHEAST 1/3
OR SO OR OF THE CWA WHERE BOTH THE ECMWF/GFS ADVERTISE A DECENT
CHANCE OF SHOWERS AND AT LEAST ISOLATED THUNDERSTORMS AS WARM
AIR/MOISTURE ADVECTION POINTS INTO THE AREA. EAST-SOUTHEAST
BREEZES WILL KEEP IT SEASONABLY COOLISH DURING THE DAY AND CHANGES
HIGHS LITTLE WITH MAINLY 40S IN NEB AND LOW 50S IN KS.

WEDNESDAY/WEDNESDAY NIGHT...THE PRIMARY WESTERN CONUS SHORTWAVE
TROUGH EVENTUALLY ARRIVES IN WESTERN PORTIONS OF THE CENTRAL
PLAINS BY LATE WED NIGHT...BUT IS PRECEDED BY LOW AMPLITUDE LEAD
PIECES OF ENERGY...AND THUS 20-40 POPS ACROSS THE CWA THIS ENTIRE
TIME. AGAIN MOSTLY IN THE FORM OF RAIN SHOWERS WITH DAYTIME HIGHS
RANGING FROM MID 40S TO UPPER 50S FROM NORTH TO SOUTH...BUT COULD
SEE AT LEAST SOME SNOW MIX IN WEDNESDAY NIGHT AS COLDER AIR
FILTERS IN ON NORTH WINDS.

THURSDAY/THURSDAY NIGHT...BOTH THE ECMWF/GFS TRACK THE HEART OF
THE MID LEVEL TROUGH ACROSS THE CENTRAL PLAINS IN SOME
FASHION...BUT WITH STILL-WIDELY VARYING POTENTIAL ON WHETHER OR
NOT WIDEPSREAD PRECIP WILL ACCOMPANY IT. FOR NOW HAVE 20-40 POPS
AREA-WIDE WITH PLENTY OF FINE-TUNING LIKELY BETWEEN NOW AND THEN.
ALSO TOO SOON TO SAY WHETHER RAIN OR A POSSIBLY SNOWY MIX WILL
PREVAIL SO BOTH ARE MENTIONED THROUGH MUCH OF THE TIME...ALTHOUGH
HIGH TEMPS DURING THE DAY ARE STILL ADVERTISED WELL INTO THE 40S
TO AROUND 50 MOST AREAS SUGGESTING MAINLY RAIN DURING THE DAY.

FRIDAY...KEPT IT DRY IN THE WAKE OF DEPARTING SYSTEM #2...BUT
DROPPED HIGHS ABOUT 4 DEGREES FROM PREVIOUS FORECAST WITH NOW
MAINLY LOW-MID 50S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1225 PM CDT SAT MAR 29 2014

VFR CONDITIONS FORECAST FOR THIS TAF PERIOD...WITH THE PRIMARY
FORECAST CONCERN LYING WITH WINDS THIS AFTERNOON AND LLWS TONIGHT.
GUSTY S/SW WINDS WILL REMAIN IN PLACE THROUGH THIS
AFTERNOON...SUSTAINED SPEEDS IN THE 15 TO 20 MPH RANGE AND GUSTS
OF 25 TO 30 MPH ARE EXPECTED. LITTLE CHANGE IN WIND DIRECTION IS
EXPECTED THROUGH THE TAF PERIOD. TONIGHT INTO EARLY TOMORROW
MORNING...MODELS CONTINUE TO SHOW THE POTENTIAL FOR THE
DEVELOPMENT OF A STRONG S/SWRLY LLJ...RESULTING IN LLWS. MADE
LITTLE CHANGE TO THE INHERITED MENTION. OUTSIDE OF UPPER LEVEL
CIRRUS MAKING ITS WAY IN FROM THE WEST...CLOUDS ARE NOT EXPECTED
TO CREATE ISSUES AT THE TERMINAL.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR NEZ060-072-073-
     082>084.

KS...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ005-006-
     017>019.

&&

SHORT TERM...ROSSI
LONG TERM...PFANNKUCH
AVIATION...ADO
Hazardous weather outlook, Mar 29, 11:00 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1100 AM CDT SAT MAR 29 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1100 AM CDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF
THE LOCAL AREA TODAY...WITH A RED FLAG WARNING IN EFFECT FOR AREAS
GENERALLY ALONG AND SOUTHWEST OF A LINE EXTENDING FROM LEXINGTON
NEBRASKA TO BELOIT KANSAS. PLEASE REFER TO THE LATEST RED FLAG
WARNING MESSAGE FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DURING THE DAY SUNDAY AND CONTINUING INTO SUNDAY NIGHT...SUSTAINED
SOUTH WINDS AROUND 30 MPH WITH GUSTS TO AROUND 40 MPH ARE LIKELY
FOR AREAS PRIMARILY SOUTHEAST OF A LINE FROM FAIRMONT TO RED CLOUD
NEBRASKA...TO STOCKTON KANSAS. ALTHOUGH AREAS NORTHWEST OF THIS
LINE WILL NOT BE QUITE AS WINDY...THE ENTIRE OUTLOOK AREA WILL BE
SUBJECT TO NEAR-CRITICAL FIRE DANGER AS AFTERNOON RELATIVE
HUMIDITY VALUES DROP DOWN TO AROUND 20 OR 25 PERCENT.

ON SUNDAY EVENING AND OVERNIGHT...THERE IS A SLIGHT CHANCE FOR A
FEW NON-SEVERE THUNDERSTORMS ANYWHERE WITHIN THE OUTLOOK AREA.

ON MONDAY...STRONG NORTHWEST WINDS WILL OVERTAKE THE ENTIRE
AREA BEHIND A COLD FRONT...WITH SUSTAINED SPEEDS AVERAGING 25 TO
35 MPH AND GUSTING TO AROUND 45 MPH OR HIGHER.

ON TUESDAY NIGHT INTO WEDNESDAY...A SLIGHT CHANCE OF THUNDERSTORMS
RETURNS TO AREAS MAINLY SOUTHEAST OF A LINE FROM HEBRON NEBRASKA
TO STOCKTON KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 3:38 PM CDTFire Weather WatchGIDOsborne, Phillips, Rooks, Smith13 hr

Nearby

Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.